Order Article Reprints
Journal: Int. J. Financial Stud., 2024
Volume: 12
Number: 43
Article:
Probability Distributions for Modeling Stock Market Returns—An Empirical Inquiry
Authors:
by
Jayanta K. Pokharel, Gokarna Aryal, Netra Khanal and Chris P. Tsokos
Link:
https://www.mdpi.com/2227-7072/12/2/43
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.